Doctor insights on:
Does Flonase Have An Affect On The Heart
Unlikely: Not known side effects of the drug ...Read more
Can I take both Flonase And Zyrtec (cetirizine) at the same time to treat allergies? Would there be other side effects, particularly heart related?
I have had post nasal drip for the past few months. I am taking Zyrtec. And Flonase. I cannot take pseudoephedrine it makes heart race. What can I do?
Is it true that advair diskus (salmeterol and fluticasone) can/could cause heart problems & that it can/could cause someones heart to stop?
Unlikely: Advair is a combination inhaler for asthma that contains fluticasone and salmeterol. While salmeterol component can lead to side effects of tremor and increase heart rate, heart block/heart problems are not the concern. Inhalers that contain salmeterol or other laba medications have been associated with increased risk of having severe or life threatening asthma attacks rarely. ...Read more
I was recently switched from the advair diskus (salmeterol and fluticasone) 100/50 to the hfa 115/21 and my tremors and racing heart seem much worse. Is this possible?
See your physician: This needs clarification it could be coming from your heart, your chest come in your abdomen, your gallbladder among a variety of locations. That's why you need to see your physician ...Read more
Difficulty falling: Asleep is often associated w/anxiety while waking up early and not returning to sleep is associated w/depression. Periodic waking is associated w/overall light sleep. Please see you doc who may order a sleep study. A psychologist can help w/stress management. Peace and good health. Try not to nap in daytime or limit it to a cat nap of 15 minutes. ...Read more
What do you mean?: My heart is big and I have an extra sound on the left-bottom side of my sternum because I'm in training for an endurance swim. This is a good thing. If you're an athlete and can keep up and your physician has said something nice about your heart, and you're having no chest pain or passing out ; are normotensive, then stop worrying and embrace your achievement. ...Read more
Crossword puzzle?: Tachycardia, Takayasu's arteritis, Tamponade, Thoracic aortic aneurysm, Thromboangiitis obliterans, Thrombosis (coronary), Torsades de pointes, Total anomalous pulmonary return, TIA, Transplantation (cardiac), Transposition of the Great Arteries, Tricuspid valve disease, Trifasicular block, Truncus arteriosus, Troponin elevation, T wave inversion, -- that's all I can think of!! ...Read more
Depends.: A murmur is caused by turbulent blood flow in the heart. Many murmurs are benign. Some are caused by valve disease. Ultimately, the consequences are from what caused the murmur. Valve disease can progress, but sometimes stabilizes for a long time. You should talk to a doctor to get a good history and physical. ...Read more
Racing: Go see a doctor, online advice can't do anything without examination. ...Read more
Too vague: A murmur is a sound your provider hears through a stethoscope, and may me associated with a normal heart. If the murmur is related to valve pathology, the severity of the condition will have to be evaluated and followed, usually with an echocardiogram. If the valve condition is severe and produces symptoms, or changes in the hearts function, repair or replacement of the valve may be needed. ...Read more
Not sure: Perhaps you do not hyperventilate long enough or hard enough to make heart rate rise. Why do you hyperventilate in the first place would be my question to you? What causes you to do so? Is this an issue that can be addressed for you? I would not be so worried about your heart rate not rising and more interested in what causes you to hyperventilate and how to address that issue. Dr R ...Read more
Inverted T-waves: Yes, seek help at an ER ASAP. ...Read more
Still?: If it's continuing, go to an emergency room. IF it has abated, testing is indicated to see if it recurs in briefer bursts and to see if there is any underlying structural heart disease. ...Read more
See aGI MD: U may want to see a gastroenterologist! ...Read more
Butterflies: Sounds like you have palpitations, extra heart beats. You should consult your doctor. ...Read more
Caffeine-induced: I suspect you might have consumed a cold drink with caffeine. Caffeine is a stimulant, and it affects the way your brain and nerves work. This in turn may affect several systems in your body and lead to increased heartbeat, sweating, fast breathing, etc. Your body is probably very sensitive to caffeine, and it would be advisable to avoid any beverages that contain caffeine in future ...Read more
Heart Attack: You could die, you could suffer lasting damage to the part of your heart where the blood flow was blocked, or you could possibly recover completely. It's not worth the risk. If you suspect you might be having a heart attack, seek emergency medical attention. ...Read more
Heart flutter: Most importantly it means you should bring it to the attention of your physician who can arrange the testing you need to know if it is important or not. ...Read more
- Talk to a doctor online
- Does zpac affect heart?
- Does albuterol affect heart?
- Does robitussin affect heart?
- Does topamax affect heart?
- Does claritan affect heart?
- Does mucinex affect heart?
- Decongestant that does not affect heart
- Does zantac affect heart?
- Does vicks affect the heart?